Alert archive / Kansas / Wind Advisories in 2022

Wind Advisory 20, NWS Wichita, KS

May 30, 2022Montgomery County, Wilson County, Woodson County, Kansas

NWS Wichita, KS issued this wind advisory at May 30, 2022, 2:54 AM CDT for Montgomery County, Wilson County, Woodson County, Kansas. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 30, 2022, 2:54 AM CDT (07:54 UTC)
Expired
May 30, 2022, 4:00 PM CDT
In force
13 hr
Issued by
NWS Wichita, KS

Counties Montgomery County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 150 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1765 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

337 
WWUS73 KICT 300754
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
254 AM CDT Mon May 30 2022

KSZ071-095-099-301800-
/O.NEW.KICT.WI.Y.0020.220530T0754Z-220530T1800Z/
Woodson-Wilson-Montgomery-
Including the cities of Yates Center, Neodesha, Fredonia, 
Coffeyville, and Independence
254 AM CDT Mon May 30 2022

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WHAT...South winds 20 to 35 mph with gusts up to 45 mph.

* WHERE...Woodson, Wilson and Montgomery Counties.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ096-100-301800-
/O.EXB.KICT.WI.Y.0019.000000T0000Z-220530T1800Z/
Neosho-Labette-
Including the cities of Chanute and Parsons
254 AM CDT Mon May 30 2022

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Neosho and Labette Counties.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ032-033-047>053-067>070-082-083-091>094-098-301800-
/O.EXT.KICT.WI.Y.0019.000000T0000Z-220530T1800Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Chase-Reno-Harvey-Butler-Greenwood-Kingman-Sedgwick-Harper-Sumner-
Cowley-Elk-Chautauqua-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, 
Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, 
Rose Hill, Eureka, Madison, Kingman, Derby, Haysville, Bel Aire, 
Park City, Valley Center, Wichita, Anthony, Harper, Attica, 
Wellington, Winfield, Arkansas City, Howard, Moline, Longton, 
Grenola, Sedan, and Cedar Vale
254 AM CDT Mon May 30 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts over 45 mph at 
  times.

* WHERE...Portions of Central and South Central Kansas.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
213 
WWUS73 KICT 300906
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
406 AM CDT Mon May 30 2022

KSZ072-301800-
/O.EXA.KICT.WI.Y.0019.000000T0000Z-220530T1800Z/
Allen-
Including the cities of Iola and Humboldt
406 AM CDT Mon May 30 2022

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WHAT...South winds 20 to 35 mph with gusts up to 45 mph.

* WHERE...Allen County.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ032-033-047>053-067>070-082-083-091>094-096-098-100-301800-
/O.CON.KICT.WI.Y.0019.000000T0000Z-220530T1800Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Chase-Reno-Harvey-Butler-Greenwood-Kingman-Sedgwick-Harper-Sumner-
Cowley-Elk-Neosho-Chautauqua-Labette-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, 
Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, 
Rose Hill, Eureka, Madison, Kingman, Derby, Haysville, Bel Aire, 
Park City, Valley Center, Wichita, Anthony, Harper, Attica, 
Wellington, Winfield, Arkansas City, Howard, Moline, Longton, 
Grenola, Chanute, Sedan, Cedar Vale, and Parsons
406 AM CDT Mon May 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of Central and South Central Kansas.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ071-095-099-301800-
/O.CON.KICT.WI.Y.0020.000000T0000Z-220530T1800Z/
Woodson-Wilson-Montgomery-
Including the cities of Yates Center, Neodesha, Fredonia, 
Coffeyville, and Independence
406 AM CDT Mon May 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds 20 to 35 mph with gusts up to 45 mph.

* WHERE...Woodson, Wilson and Montgomery Counties.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
609 
WWUS73 KICT 301745
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
1245 PM CDT Mon May 30 2022

KSZ032-033-047>050-067-082-301845-
/O.EXP.KICT.WI.Y.0019.000000T0000Z-220530T1800Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-Reno-Kingman-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
Hutchinson, and Kingman
1245 PM CDT Mon May 30 2022

...WIND ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

Strong winds have shifted east of the area and therefore the wind
advisory will be allowed to expire. 

$$

KSZ051>053-068>070-072-083-091>094-096-098-100-302100-
/O.EXT.KICT.WI.Y.0019.000000T0000Z-220530T2100Z/
McPherson-Marion-Chase-Harvey-Butler-Greenwood-Allen-Sedgwick-
Harper-Sumner-Cowley-Elk-Neosho-Chautauqua-Labette-
Including the cities of McPherson, Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, 
Andover, Rose Hill, Eureka, Madison, Iola, Humboldt, Derby, 
Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, 
Harper, Attica, Wellington, Winfield, Arkansas City, Howard, 
Moline, Longton, Grenola, Chanute, Sedan, Cedar Vale, and Parsons
1245 PM CDT Mon May 30 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ071-095-099-302100-
/O.EXT.KICT.WI.Y.0020.000000T0000Z-220530T2100Z/
Woodson-Wilson-Montgomery-
Including the cities of Yates Center, Neodesha, Fredonia, 
Coffeyville, and Independence
1245 PM CDT Mon May 30 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...South winds around 30 mph with gusts up to 45 mph.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
525 
WWUS73 KICT 302051
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
351 PM CDT Mon May 30 2022

KSZ051>053-068>070-072-083-091>094-096-098-100-302200-
/O.EXP.KICT.WI.Y.0019.000000T0000Z-220530T2100Z/
McPherson-Marion-Chase-Harvey-Butler-Greenwood-Allen-Sedgwick-
Harper-Sumner-Cowley-Elk-Neosho-Chautauqua-Labette-
Including the cities of McPherson, Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, 
Andover, Rose Hill, Eureka, Madison, Iola, Humboldt, Derby, 
Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, 
Harper, Attica, Wellington, Winfield, Arkansas City, Howard, 
Moline, Longton, Grenola, Chanute, Sedan, Cedar Vale, and Parsons
351 PM CDT Mon May 30 2022

...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

South to southwest winds have subsided a bit, though will remain
gusty. Therefore the wind advisory will be allowed to expire.

$$

KSZ071-095-099-302200-
/O.EXP.KICT.WI.Y.0020.000000T0000Z-220530T2100Z/
Woodson-Wilson-Montgomery-
Including the cities of Yates Center, Neodesha, Fredonia, 
Coffeyville, and Independence
351 PM CDT Mon May 30 2022

...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

South to southwest winds have subsided a bit, though will remain
gusty. Therefore the wind advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at May 30, 2:52 AM CDT, 2 minutes earlier.

Area forecast discussion, May 30, 2:52 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
252 AM CDT Mon May 30 2022

.SHORT TERM...(Today through Wednesday night)
Issued at 251 AM CDT Mon May 30 2022

Highlights:

* A slight risk for severe storms is in place today for portions of
  central and south-central Kansas.

* An enhanced risk for severe storms is in place on Tuesday for
  portions of south-central and southeast Kansas.

* Heavy rain will be possible for portions of south-central and
  southeast Kansas on Tuesday.

* Uncertainty exists in the extended ranges as the pattern becomes
  less amplified.

...Today through Wednesday...

Multiple rounds of severe storms will be possible today and Tuesday
as a strong negatively tilted upper trough ejects into the Northern
Plains. Today looks to have the higher potential for higher end
storms but lower potential for storms to initiate ahead of the cold
front in north-central Kansas. Subtle subsidence behind a shortwave
could keep the atmosphere capped and put a lid on potential storms
until the cold front to the north approaches. For any storm that
does go up ahead of the front and a long the dryline very large hail
up to tennis ball sized, damaging winds, and a couple of tornadoes
will be possible. Otherwise, storms along the cold front will
present more of a wind threat with quarter sized hail and a brief
tornado being also possible.

Severe weather will also be possible Tuesday. Confidence in storms
forming along the front is high, however confidence is low on the
placement of the front. If storms go up along the front today and an
effective cold pool is established that will allow the front to
push further south on Tuesday, which would limit storms to southeast
Kansas. In the case that a cold pool isn't established, the front
will get hung up further north and would bring parts of central
Kansas into play for training storms. Overall, the hazards for
severe storms on Tuesday appear to be lower than today's. Upper flow
support is lost and shear appears to be more marginal. Additionally
flow looks to be more parallel to the boundary so messier storm mode
due to interference is expected. This will increase the flood threat
over areas along and south of the frontal boundary as storms train
over the same areas. Flooding may continue into Wednesday as another
short wave allows for some overrunning of the frontal boundary. The
forecast for Wednesday carries low confidence due to uncertainty in
the location of the frontal boundary. Trends will need to be
monitored as flood watches may be need for portions of south-central
and southeast Kansas in the coming days.

.LONG TERM...(Thursday through Sunday)
Issued at 251 AM CDT Mon May 30 2022

The pattern in the extended range becomes less amplified as ridging
builds in with subtle shortwaves rounding the northern periphery.
This could bring more chances for rain, but with it being multiple
days out, confidence is low in the details of these features.
Nonetheless, a somewhat active pattern looks to continue in the
medium to long range so stay tuned for future forecasts.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1148 PM CDT Sun May 29 2022

Strong and gusty south winds will continue tonight through Monday
regionwide, as deep low pressure persists over the High Plains. A
strong southerly low-level jet around 60-70 kts will support low-
level wind shear overnight within the lowest 2000 ft AGL.

Should see isolated to widely scattered showers and perhaps a few
thunderstorms move rapidly northeast across the region overnight,
with the best chances of seeing this activity at ICT- SLN-HUT.

Should see SCT-BKN MVFR to low VFR clouds by mid- morning Monday
mainly along/east of SLN-HUT, as low- level moisture advection
commences.

Finally, there is a chance for thunderstorms developing along/west
of the I-135 corridor late Monday afternoon and evening. This is a
conditional risk as forcing may not prove sufficient to break the
cap for storm development. However, if storms are able to
develop, severe weather is likely.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    88  67  82  59 /  10  30  40  70
Hutchinson      90  62  81  56 /  20  30  20  60
Newton          88  65  81  57 /  20  30  30  60
ElDorado        85  68  81  59 /  10  40  50  70
Winfield-KWLD   86  70  85  61 /  10  30  40  80
Russell         90  56  80  53 /  10  20   0  40
Great Bend      91  57  80  54 /  10  20  10  40
Salina          91  62  81  56 /  20  40  20  40
McPherson       89  62  80  56 /  20  40  20  50
Coffeyville     85  73  85  64 /  10  20  50  80
Chanute         85  73  83  62 /  10  30  60  80
Iola            85  71  82  61 /  10  30  60  80
Parsons-KPPF    85  73  84  63 /  10  20  50  80

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 PM CDT this afternoon for KSZ032-033-
047>053-067>071-082-083-091>096-098>100.

&&

SHORT TERM...CRW
LONG TERM...CRW
AVIATION...ADK
Hazardous weather outlook, May 29, 11:23 PM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
1123 PM CDT Sun May 29 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-310430-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
1123 PM CDT Sun May 29 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Strong southerly winds gusting up to 45 mph will continue overnight,
mainly along and west of the Flint Hills corridor. See the latest
wind advisory for additional details.

A few thunderstorms are possible after midnight across portions of
central and eastern Kansas. Severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Severe storms will be possible across portions of central and south
central Kansas late Monday afternoon and Monday evening. The
strongest storms will be capable of producing large hail up to
tennis ball size, damaging winds of 60 to 65 mph and a brief
tornado or two.

Additional storms are possible Tuesday and Wednesday. Some of the
storms on Tuesday could become severe with large hail up to golf
ball size, damaging winds of 65 mph and very heavy rainfall. A
brief tornado cannot be ruled out. Heavy rain may cause ponding of
water and low land flooding across southeast Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, May 30, 12:42 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Wichita KS
1242 AM CDT Mon May 30 2022

KSZ068-083-300615-
Harvey KS-Sedgwick KS-
1242 AM CDT Mon May 30 2022

...A strong thunderstorm will impact portions of north central
Sedgwick and southwestern Harvey Counties through 115 AM CDT...

At 1241 AM CDT, Doppler radar was tracking a strong thunderstorm near
Colwich, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Newton, Park City, Valley Center, Maize, Halstead, Sedgwick, Colwich,
Andale and Bentley.

This includes Interstate 135 between Mile Markers 18 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3772 9756 3776 9764 3812 9756 3793 9715
TIME...MOT...LOC 0541Z 213DEG 50KT 3783 9754

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MCGUIRE
Special weather statement, May 30, 1:12 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Wichita KS
112 AM CDT Mon May 30 2022

KSZ082-091-300645-
Harper KS-Kingman KS-
112 AM CDT Mon May 30 2022

...Strong thunderstorms will impact portions of Harper and Kingman
Counties through 145 AM CDT...

At 111 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sharon to 7 miles west of Cleo Springs.
Movement was northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingman, Anthony, Harper, Attica, Norwich, Murdock, Waterloo,
Willowdale, Zenda, Spivey, Bluff City, Cleveland, Danville, Waldron,
Freeport, Mt Vernon, Kingman Airport, Corwin, Rago and Runnymede.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 9835 3738 9835 3738 9843 3773 9826
      3772 9782 3700 9781
TIME...MOT...LOC 0611Z 220DEG 54KT 3723 9836 3645 9856

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

MCGUIRE
Special weather statement, May 30, 1:43 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
143 AM CDT Mon May 30 2022

KSZ067-068-082-083-091-092-300715-
Reno KS-Harper KS-Harvey KS-Sumner KS-Sedgwick KS-Kingman KS-
143 AM CDT Mon May 30 2022

...Strong thunderstorms will impact portions of southeastern Reno,
western Sedgwick, western Harvey, Harper, eastern Kingman and western
Sumner Counties through 215 AM CDT...

At 143 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Kingman to near Anthony to
Great Salt Plains Lake. Movement was northeast at 80 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita, Goddard, Hesston, Maize, Kingman, Clearwater, Anthony,
Cheney, Halstead, Harper, Colwich, Conway Springs, Haven, Caldwell,
Burrton, Garden Plain, Mount Hope, Pretty Prairie, Andale and
Bentley.

This includes Interstate 135 near Mile Marker 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 9820 3730 9814 3773 9813 3817 9769
      3818 9761 3817 9761 3817 9743 3748 9747
      3700 9760
TIME...MOT...LOC 0643Z 218DEG 70KT 3762 9796 3710 9802 3674 9820

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MCGUIRE

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:42 AM CDTSpecial Weather StatementICTHarvey33 min
May 30, 1:12 AM CDTSpecial Weather StatementICTHarper, Kingman33 min
May 30, 1:43 AM CDTSpecial Weather StatementICTHarper, Sedgwick32 min
May 30, 3:17 AM CDTSpecial Weather StatementICTSumner28 min
May 30, 3:32 AM CDTSpecial Weather StatementICTChase13 min
May 30, 3:47 AM CDTSpecial Weather StatementICTSedgwick28 min
May 30, 5:10 PM CDTSpecial Weather StatementICTChase65 min
May 30, 5:18 PM CDTSpecial Weather StatementICTSumner42 min
May 30, 5:27 PM CDTSpecial Weather StatementICTSedgwick18 min
May 30, 5:42 PM CDTSevere Thunderstorm WarningICTButler, Chase, Harvey, Marion, Sedgwick63 min
May 30, 5:46 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner44 min
May 30, 6:31 PM CDTSpecial Weather StatementICTSedgwick44 min
May 30, 6:39 PM CDTSevere Thunderstorm Warning Considerable damage threatICTButler, Chase, Marion66 min

Nearby

Wind Advisories in Kansas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.